# SDR REXA2022091902105

- Difficulty date: August 3, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD JACK FITTING LH SUPPORT HAS CORROSION ON THE OUTBD AFT SIDE	REPLACED INTERCOSTAL JACK FITTING SUPPORT PER CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01
